# SDR C2XA03BT063

- Difficulty date: May 29, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 13,229 hours, 10,940 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTED, DECLARED EMERGENCY FOR BAGGAGE AREA SMOKE WARNING IN FLIGHT, DIVERTED TO RDU, FIRE EXTINGUISHER BLOWN.  MAINTENANCE DISPATCHED TO AIRCRAFT, INSPECTED AND FOUND NO EVIDENCE OF SMOKE.  PLACED BAGGAGE SMOKE DETECTOR AND BAGGAGE FIRE EXTINGUISHER ON MEL. REMOVED AND REPLACED NR 1 AND 2 BAGGAGE SMOKE DETECTORS (P/N: 473597-13) OPS.CHECKED GOOD IAW EMB145 MM 26-23-00 AND REMOVED AND REPLACED NR 1 AND 2 FIRE BOTTLES FOR BAGGAGE COMPARTMENT (P/N:33700027-1) IAW EMB145 MM 26-23-01. BOTH MEL'S CLEARED. AIRCRAFT RETURNED TO SERVICE.
